Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Children's Benadryl making her CRABBY

Posted by on Jun. 21, 2009 at 7:49 PM
  • 2 Replies

My 7-yr-old DD took Children's Benadryl earlier today because she got a mosquito bite on her eyelid and her eye was hugely swollen.  I put afterbite on the rest of her bites, which worked fine, but she obviously can't have that stuff sprayed on her eye!!  She RARELY takes OTC meds and has only taken Benadryl once, years ago, for a bad allergic reaction.  She is now moody and crabby as hell!!!!  Is that likely a result of the Benadryl?  Because it is soo unlike her, she never acts like this.  What side effects have your kids had from taking Benadryl??

by on Jun. 21, 2009 at 7:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
mlg87ok
by on Jun. 21, 2009 at 7:54 PM

She could be crabby because she is tired or sleepy, one of Benadryls side affects is drowsiness, maybe have her take a short nap.

momaloveof3
by on Jun. 21, 2009 at 9:01 PM

Yeah, my middle dd gets super crabby when she takes that too.  So I stopped giving it to her.

I use children's zyertc, or clariton. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)